# SDR DALA2023111509434

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,892 hours, 21,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 EXIT SIGN COVER FOR THE 2L DOOR IS DETACHED. CORRECTIVE ACTION: SECURED EXIT SIGN COVER IN REF. TO B757 AMM 33-51. (5364486)
